Florida, 2019Damaging Wind in Florida, July 7, 2019
July 7, 2019 · NWS JAX · 1 event in 1 county or zone
A weak mid-level low/trough was over NE Florida and shifted SE through the day. This feature provided lift and combined with diurnal heating focused across NE FL where the east coast sea breeze and mergers produced scattered strong storms.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A weak mid-level low/trough was over NE Florida and shifted SE through the day. This feature provided lift and combined with diurnal heating focused across NE FL where the east coast sea breeze and mergers produced scattered strong storms.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before the first event at Jul 7, 2:12 PM EST, 2 hours 3 minutes earlier.
Area forecast discussion, Jul 7, 2:12 PM EST, 2 hours 3 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
312 PM EDT Sun Jul 7 2019
.Short Term.../through Tuesday night/...
High pressure will be located to the southeast through Monday night,
as an area of low pressure moves south southwest through an
elongated trough located to the west northwest. As the low continues
to slowly move into the northeastern gulf, the surface high will
build to the east. This will be an unsettled weather period, with
primarily diurnal convection expected.
Temperatures will trend near to slightly above normal this period.
&&
.Long Term.../Wednesday through Sunday/...
The weather pattern this period will be affected by what happens
with area of low pressure which is expected to be located over
the northeastern gulf early in this period. At this point,
enhancing the diurnal convective trend with a forecast of above
average precipitation chances.
Expecting temperatures to trend near normal for the period.
&&
.Marine...
The region will be between high pressure to the east southeast and
low pressure to the west this week.
Rip Currents: SE GA low risk through Monday
NE FL moderate risk through Monday
&&
.AVIATION.../18z TAF period/...
Scattered to numerous showers and storms expected to develop this
afternoon and evening across the area, more likely over ne Fl
than se Ga. Have TEMPO group for TSRA til around 22z, and then
VCSH tonight as convection weakens this evening.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 75 92 75 91 / 50 60 30 70
SSI 79 90 78 89 / 20 30 40 40
JAX 76 93 75 92 / 20 40 40 60
SGJ 76 92 75 89 / 20 30 30 60
GNV 75 92 75 91 / 60 60 40 70
OCF 74 90 75 91 / 60 60 40 70
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...None.
GA...None.
AM...None.
&&
23/ZiburaIn the hours before
Special weather statement, Jul 7, 3:01 PM EST, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
401 PM EDT Sun Jul 7 2019
FLZ021-072045-
Suwannee FL-
401 PM EDT Sun Jul 7 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SUWANNEE COUNTY UNTIL
445 PM EDT...
* At 401 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm near Mcalpin, or 9 miles northeast
of Mayo, moving southeast at 10 mph.
* Winds in excess of 45 mph and minor flooding due to heavy rainfall
is possible with this storm.
* Locations impacted include...
Mcalpin, Obrien and Branford.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
LAT...LON 3020 8305 3006 8281 2991 8292 2992 8293
2993 8292 2996 8293 2996 8295 2999 8296
3001 8298 3001 8300 3003 8301 3007 8307
3008 8307 3009 8311 3011 8312 3010 8314
3011 8315
TIME...MOT...LOC 2001Z 305DEG 9KT 3013 8304
AKSpecial weather statement, Jul 7, 3:33 PM EST, 42 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
433 PM EDT Sun Jul 7 2019
GAZ163-250-350-072115-
Clinch GA-Northern Ware GA-Southern Ware GA-
433 PM EDT Sun Jul 7 2019
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL WARE AND
NORTHEASTERN CLINCH COUNTIES UNTIL 515 PM EDT...
* At 433 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm over Argyle, moving southeast at 10
mph.
* Winds in excess of 45 mph and minor flooding due to heavy rainfall
is possible with this storm.
* Locations impacted include...
Argyle and Manor.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
LAT...LON 3107 8272 3121 8263 3110 8235 3092 8251
TIME...MOT...LOC 2033Z 302DEG 7KT 3108 8262
AK
Special weather statement, Jul 7, 4:10 PM EST, 5 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
510 PM EDT Sun Jul 7 2019
GAZ250-072145-
Northern Ware GA-
510 PM EDT Sun Jul 7 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WARE COUNTY UNTIL
545 PM EDT...
* At 510 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm over Waycross, moving southeast at 5
mph.
* Winds in excess of 45 mph and minor flooding due to heavy rainfall
is possible with this storm.
* Locations impacted include...
Waycross, Boggy Bay and Needham.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
LAT...LON 3130 8241 3127 8236 3126 8235 3124 8232
3122 8231 3122 8228 3119 8229 3118 8225
3117 8224 3106 8236 3124 8253
TIME...MOT...LOC 2110Z 306DEG 6KT 3121 8240
AKThunderstorm Wind, Bradford
- When
- July 7, 4:15 PM EST
- Where
- Bradford County, 4.15 mi N of Brooker
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 29.940, -82.330
Severe thunderstorm winds downed a dozen large oak trees, flipped a piece of farm equipment, and blew shingles off of a home. The downburst impacted a 1500 x 1500 ft area. The time of damage was based on radar.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Lakeshore Flood in Ohio, July 7 to 8, 2019$1.1 million · 6 events
- Flash Flooding and Heavy Rain in Pennsylvania, July 7, 2019$112,000 · 27 events
- Flash Flooding and Flooding in Ohio, July 7, 2019$51,000 · 13 events
- Hail and Damaging Winds in Mississippi, July 7, 2019$45,000 · 1.25 in hail · 10 events
- Flash Flood and Damaging Winds in North Carolina, July 7, 2019$20,000 · 50 kt wind · 4 events
- Flash Flooding and Hail in Montana, July 7, 20191.75 in hail · 14 events
- Hail in Montana, July 7, 20191.25 in hail · 7 events
- Flooding in Ohio, July 7, 20194 events
- Hail and Damaging Winds in Oklahoma, July 7, 20191 in hail · 4 events
- Flash Flooding in Kentucky, July 7, 2019$11,000 · 2 events
- Flash Flooding and Damaging Wind in Virginia, July 7, 2019$1,000 · 50 kt wind · 3 events
- Damaging Winds in Louisiana, July 7 to 8, 201955 kt wind · 2 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 827001.